Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 359, Number 9

All articles in this issue are freely accessible.

Geometry of phase space and solutions of semilinear elliptic equations in a ball
Jean Dolbeault and Isabel Flores.
Trans. Amer. Math. Soc. 359 (2007), 4073-4087
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309176
Well-posedness for the Schrödinger-Korteweg-de Vries system
A. J. Corcho and F. Linares.
Trans. Amer. Math. Soc. 359 (2007), 4089-4106
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309177
Vertex operator algebras, extended $E_{8}$ diagram, and McKay’s observation on the Monster simple group
Ching Hung Lam, Hiromichi Yamada and Hiroshi Yamauchi.
Trans. Amer. Math. Soc. 359 (2007), 4107-4123
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309178
A criterion for the equivalence of the Birkhoff-Rott and Euler descriptions of vortex sheet evolution
Milton C. Lopes Filho, Helena J. Nussenzveig Lopes and Steven Schochet.
Trans. Amer. Math. Soc. 359 (2007), 4125-4142
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309179
The Poisson problem with mixed boundary conditions in Sobolev and Besov spaces in non-smooth domains
Irina Mitrea and Marius Mitrea.
Trans. Amer. Math. Soc. 359 (2007), 4143-4182
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309180
The Cauchy problem for improper affine spheres and the Hessian one equation
Juan A. Aledo, Rosa M. B. Chaves and José A. Gálvez.
Trans. Amer. Math. Soc. 359 (2007), 4183-4208
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309181
Singular cosphere bundle reduction
Oana M. Dragulete, Tudor S. Ratiu and Miguel Rodríguez-Olmos.
Trans. Amer. Math. Soc. 359 (2007), 4209-4235
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309182
Graded annihilators of modules over the Frobenius skew polynomial ring, and tight closure
Rodney Y. Sharp.
Trans. Amer. Math. Soc. 359 (2007), 4237-4258
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309183
Root numbers of abelian varieties
Maria Sabitova.
Trans. Amer. Math. Soc. 359 (2007), 4259-4284
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309184
The elementary transformation of vector bundles on regular schemes
Takuro Abe.
Trans. Amer. Math. Soc. 359 (2007), 4285-4295
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309185
The even isomorphism theorem for Coxeter groups
M. Mihalik.
Trans. Amer. Math. Soc. 359 (2007), 4297-4324
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309186
On the structure of non-commutative white noises
Claus Köstler and Roland Speicher.
Trans. Amer. Math. Soc. 359 (2007), 4325-4338
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309187
Spectral zeta functions of fractals and the complex dynamics of polynomials
Alexander Teplyaev.
Trans. Amer. Math. Soc. 359 (2007), 4339-4358
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309188
Bases for some reciprocity algebras I
Roger Howe and Soo Teck Lee.
Trans. Amer. Math. Soc. 359 (2007), 4359-4387
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309189
Derivations of an effective divisor on the complex projective line
Max Wakefield and Sergey Yuzvinsky.
Trans. Amer. Math. Soc. 359 (2007), 4389-4403
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309190
Representable idempotent commutative residuated lattices
J. G. Raftery.
Trans. Amer. Math. Soc. 359 (2007), 4405-4427
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309191
Saari’s conjecture is true for generic vector fields
Tanya Schmah and Cristina Stoica.
Trans. Amer. Math. Soc. 359 (2007), 4429-4448
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309192
Free interpolation by nonvanishing analytic functions
Konstantin Dyakonov and Artur Nicolau.
Trans. Amer. Math. Soc. 359 (2007), 4449-4465
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309193
Strongly singular convolution operators on the Heisenberg group
Neil Lyall.
Trans. Amer. Math. Soc. 359 (2007), 4467-4488
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309194
Completely reducible $\operatorname{SL}(2)$-homomorphisms
George J. McNinch and Donna M. Testerman.
Trans. Amer. Math. Soc. 359 (2007), 4489-4510
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309195
The odd primary $H$-structure of low rank Lie groups and its application to exponents
Stephen D. Theriault.
Trans. Amer. Math. Soc. 359 (2007), 4511-4535
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309196
Normal form theory for relative equilibria and relative periodic solutions
Jeroen S. W. Lamb and Ian Melbourne.
Trans. Amer. Math. Soc. 359 (2007), 4537-4556
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309197
Allee effect and bistability in a spatially heterogeneous predator-prey model
Yihong Du and Junping Shi.
Trans. Amer. Math. Soc. 359 (2007), 4557-4593
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 2309198